# SDR AALA202507257237

- Difficulty date: July 21, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,014 hours, 28,797 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Faulted
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL PUMP LEFT AFT "LOW PRESSURE" WARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED LEFT WING LOW PRESSURE SWITCH. PER AMM TASK 28-42-11 OPERATIONAL CHECK NORMAL.
